Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Cramps with frequent urge to pass bowels after removal of copper IUD. Normal?

I have used a copper IUD for 22 yrs as a contraceptive and it has worked well for me. After being diagnose with breast cancer 3 yrs ago and having chemo has put me into menopause. I had it removed 2 wks ago but have been experiencing what I think are cramps. It fells like I need to have a bowel movement all the time. Is this normal and will it go away. Karen
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern looking to the history given here I could say that your history of malignancy of breast and the history of intrauterine device are nothing to do with the present history of bowel movement complaint, if feel urge to go for bowel movement and does not have any other complaint then this is nothing to worry, take care and have nice day.
Answered: Tue, 24 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor